Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The field of definition of a real representation of a quiver $ Q$


Author: Aidan Schofield
Journal: Proc. Amer. Math. Soc. 116 (1992), 293-295
MSC: Primary 16G20; Secondary 17B20
MathSciNet review: 1072091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In answer to a question of Kac, we show that if $ \alpha $ is a real root for the quiver $ Q$, then there is a unique indecomposable of dimension vector $ \alpha $ defined over the rational numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16G20, 17B20

Retrieve articles in all journals with MSC: 16G20, 17B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1072091-4
PII: S 0002-9939(1992)1072091-4
Article copyright: © Copyright 1992 American Mathematical Society